Truvada Mrsa anal warts
Oct 19, 2005
I have had 4 staph infections this year and have had a recurrence of anal warts in the last year. The staph was diagnosed as mrsa 2x and I had an obsess with one infection. I am getting ready to turn 40 and am on zerit and norvir as well. These issues have only started since I started taking truvada. Have others taking this drug experienced a larger recurrence of such infections? tcells 400, viral load 1200 Hiv+ 9years
Response from Dr. Henry
I am not aware of any evidence that your HIV meds contribute directly to an increased risk of either MRSA or warts though sometimes immune reconstitution (during early months on treatment)can aggravate symptoms from those infections. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is A 3 Month Test After Taking Pep Reliable?
- Tingling In Feet,hands, Numb Mouth And Mild Fever HIV Symptoms
- Would Like To See Images Of Aids Sores On Body
- Does Adult Thrush Goes Away On Its Own?
- Myths Or Stereotypes About People Infected With Hiv
- Can You Still Get Hiv Even If No Semen Get In Side?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.